# SDR ASAA2020031032398

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,598 hours, 10,264 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99051755
- Condition: Faulty
- Location: Cockpit
- Part time: 70,676 hours, 28,601 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS ALT DIGITS HARD TO READ. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-800 AMM 22-11-34-000-801 / AMM 22-11-34-400-801. PERFORMED DFCS GROUP #32 (MCP LRU REPLACEMENT) TEST PER AMM 22-11-34-740-801 AND DFCS GROUP #49 (LAND VERIFY) TEST PER AMM 22-11-00-700-801 - ALL TESTS PASS. CLEARS MEL 22-16K.
